# SDR TWAA9712801

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

STL - FLT 700 - DURING TAKEOFF, THE NR 3 TIRE AND WHEEL ASSEMBLY SEPARATED FROM THE AIRCRAFT DUE TO BEARING FAILURE.  REMOVED AND REPLACED THE MAIN WHEEL AND TIRE ASSEMBLY, AXLE, BEARINGS, AND RIGHT MAIN GEAR LOWER PISTON ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (M)
